MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE ADVANCED MONITOR; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES HEMOSPHERE ADVANCED MONITOR; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number HEM1
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during use with patient, there was a difference in map (mean arterial pressure) values between this hemosphere monitor (36 mmhg) and philips bed site monitor (72 mmhg).No error message was displayed.After replacing the hemosphere with another one the map correlated.The patient was not injured or treated incorrectly.As per suggested troubleshooting, the voltage range settings were different when compared with another monitor.Once voltage range settings were changed to the correct ones, the map values were the same on both monitors.The device was not available for evaluation, since the issue could be solved with troubleshooting.Patient demographics unable to be obtained.
 
Additional Manufacturer Narrative
It was further informed that the device will not be returned for evaluation since the issue was resolved after troubleshooting.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Additional Manufacturer Narrative
Added information to section h6 (type of investigation) updated section h6 (component code), h6 (investigation findings) and h6 (investigations conclusions).One image was provided for review.Based on the image investigation the complaint could be confirmed.However, since no product was returned, no further evaluation could be performed.Therefore, there is no evidence of a product nonconformance.The unit worked as expected after adjusting the voltage range.

Brand Name
HEMOSPHERE ADVANCED MONITOR
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key20742728
Report Number2015691-2024-08784
Device Sequence Number12950718
Product Code DQK
UDI-Device Identifier00690103197006
UDI-Public(01)00690103197006(11)190712
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223865
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2024
Device Model NumberHEM1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer12/18/2024
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown